Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is neck and back pain the side effects of using foemeterol inhaler ?

good evening doc!i have been using foemeterol 400 respicap inhaler the last 5-6 years every morning that is once a i m having neck and back pain frequently,,is it related with using formeterol??is there any side effect????
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
there is no direct relation of your back and neck 1 to 3 % of users, muscle pain or fatigue was reported but it was not established whether it was due to side effect of this drug.your symptoms needs to be investigated further.
Answered: Wed, 22 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor